Some properties of functional algebras from the point of view of orthogonal measures
Matematičeskie zametki, Tome 18 (1975) no. 3, pp. 327-331
Cet article a éte moissonné depuis la source Math-Net.Ru
In this article we establish a connection between some properties of a functional algebra and the space of measures orthogonal to the algebra. In particular, certain results in [1] follow from the results in this work.
@article{MZM_1975_18_3_a1,
author = {S. A. Grigoryan},
title = {Some properties of functional algebras from the point of view of orthogonal measures},
journal = {Matemati\v{c}eskie zametki},
pages = {327--331},
year = {1975},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_18_3_a1/}
}
S. A. Grigoryan. Some properties of functional algebras from the point of view of orthogonal measures. Matematičeskie zametki, Tome 18 (1975) no. 3, pp. 327-331. http://geodesic.mathdoc.fr/item/MZM_1975_18_3_a1/